MathSciNet Relay Station
MathSciNet bibliographic data
MR1881024 (2003a:52030) 52C35 (16E45)
Yuzvinsky, Sergey Small rational model of subspace complement. Trans. Amer. Math. Soc. 354 (2002), no. 5, 1921–1945 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement